# SDR UPS98227223

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON NR 5 KREUGER FLAP OUTER SURFACE AT BULLNOSE MID HINGE  CUTOUT.  KREUGER FLAP REPLACED IAW MM 27-81-01.
